# SDR CA050427006

- Difficulty date: April 3, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Aircraft time: 9,299 hours
- Engine: Lyc O540E4C5
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: BN45991
- Condition: Broken
- Location: Rudder Bar Drive
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI NOTICED RUDDER PEDALS SLOPPY,  UPON INSP DISCOVERED  RUDDER BAR DRIVE ROD BROKEN.
